# SDR A6WA2017051644995

- Difficulty date: May 4, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 32,031 hours, 30,876 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Part number: 22850181161
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST NOZZLE 436AL ACCESS PANEL CAM LOCK SOCKET STIFFENER CRACKED.  REPLACED THE STIFFENER IAW SRM 51-42-06.
